Author: Sorting Last Post on Top ↓ Message:
DOROTHYHIGGIN SparkPoints: (169)
Fitness Minutes: (0)
Posts: 11
12/13/12 1:30 A

My SparkPage
Send Private Message
Reply
I have had uncontrollable high blood pressure and hypothyroidism for over 15 years. All the different blood pressure medications the doctors have given me never came close to how well Losartan-Hydrochlorothiazide 50-12.5mg works. Not only has my blood pressure been lowered to near-normal (used to run 190 /120 ) but I have also lost over 25 pounds of fluid from the hydrochlorothiazide. Nothing but high marks for Hyzaar. No bad side effects. I feel the best I have felt in a long, long time! www.internationaldrugmart.com/losart
an
-hydrochlorothiazide.shtml


YMFISHER97's Photo YMFISHER97 Posts: 2,394
10/25/12 5:57 P

My SparkPage
Send Private Message
Reply
I've been on this for about 3 years now. Great readings now.

 Pounds lost: 29.0 
 
0
27
54
81
108
STEELER71's Photo STEELER71 Posts: 5,421
9/25/12 7:19 A

My SparkPage
Send Private Message
Reply
I've been taking Hyzaar for years. It's been a good blood pressure med. for me.

 current weight: 125.0 
 
242
212.75
183.5
154.25
125
JXNCHICORY's Photo JXNCHICORY Posts: 2,728
9/23/12 6:02 P

My SparkPage
Send Private Message
Reply
Our systems are different, and causes of hypertension are different from person to person. I had taken Cozaar and hydrochlorothiazide separately for many years, but last year my primary care provider and I decided to use the combination of the two, Hyzaar. Personally I have not experienced any adverse side effects. I am also watching my diet carefully to control my salt intake, and making sure that I get at least 6 hours of good sleep at night. My blood pressure has been good, and my water retention has been low, too.

If we are to go on living together on this Earth, we must all be responsible for it.
~ Kofi Annan

To cherish what remains of the Earth and to foster its renewal is our only legitimate hope of survival.
~ Wendell Barry

Nancy in Michigan


 Pounds lost: 60.0 
 
0
25
50
75
100
STEELER71's Photo STEELER71 Posts: 5,421
8/8/12 10:19 A

My SparkPage
Send Private Message
Reply
Ive been taking Losartan[Hyzaar] for years.It is one blood pressure pill that has been good to me. Ive never had any side effects from it and it keeps my BP under control

 current weight: 125.0 
 
242
212.75
183.5
154.25
125
MAMO1014 SparkPoints: (2,075)
Fitness Minutes: (200)
Posts: 130
5/5/12 2:43 P

Send Private Message
Reply
Thank you so much for the feedback. I'm going to call my doctor on Monday. I went for a walk on Wednesday and the dizziness and light headedness hit me again when I started working up a sweat. It's already the high 80's here, I'm not going to survive the 100 + heat when summer gets here.We have not tried a seperate diuretic so maybe this will be a solution. Thanks again, and have a wonderful weekend.

"I'm more comfortable with the devil I know than the angel I don't". NOT ANYMORE!


 Pounds lost: 1.0 
 
0
17
34
51
68
JANNYGIRL3's Photo JANNYGIRL3 SparkPoints: (36,744)
Fitness Minutes: (15,764)
Posts: 2,173
5/5/12 9:15 A

My SparkPage
Send Private Message
Reply
The dizzyness that you are experiencing is a serious side effect of Hyzaar and it would be a good idea to visit with your doctor and have your potassium level checked. I agree with Larae, it could be as simple as reducing or eliminating the Hctz. Your doctor will know.

Edited by: JANNYGIRL3 at: 5/5/2012 (09:17)

"If you have the courage to begin, you have the courage to succeed."
~ David Viscott ~


Coincidence is God's way of remaining anonymous.
~Albert Einstein~




 current weight: 151.2 
 
155
150
145
140
135
LARAE329's Photo LARAE329 Posts: 2,921
5/5/12 6:31 A

My SparkPage
Send Private Message
Reply
I used to take Hyzaar but my doctor took me off it. I had one experience where I got very light headed and dizzy while on Hyzaar and my doctor took me off it completely. I used to retain water but since being taken off Hyzaar I don't have that problem anymore. I was taking Hyzaar and Lopressor, now I just take Lopressor.

My doctor told me it wasn't because I was dehydrating but that my bp dropped. Speak to your doctor about giving you the two medications separately and you can take the water pill when you feel you need it.

Know God Know Peace; No God No Peace


 Pounds lost: 108.0 
 
0
45
90
135
180
DONNALEE24's Photo DONNALEE24 SparkPoints: (100,002)
Fitness Minutes: (104,400)
Posts: 29,339
5/5/12 3:49 A

My SparkPage
Send Private Message
Reply
emoticon emoticon I sometimes have the same problem so I walk at sunrise or at the air conditioned gym on the treadmill

In GOD We Trust Choose To Lose
"If you are going to win any battle you have to do one thing. You have to make the mind run the body. Never let the body let the body tell the mind what to do. The body will always give up. It is always tired in the morning, noon and night. But the body is never tired if the mind is not tired."
-General George S Patton, U.S.Army, 1912 Olympian


 September Minutes: 0
 
0
37.5
75
112.5
150
MAMO1014 SparkPoints: (2,075)
Fitness Minutes: (200)
Posts: 130
5/4/12 11:15 P

Send Private Message
Reply
Hi. I've been taking this med for several years because I retain water. I've tried other meds because of the following side affect but this one works better at keeping my BP at a better level. Anyway, I was wondering if anyone else knows of a way not to get heat exhaustion while taking this medication. During the hot months ( I live in New Mexico so there are a lot) I stay out of the sun as much as I can. However, I have to lose weight and I've tried walking in the early morning or the late evening but as soon as I start getting hot/exerted I get light headed and dizzy. This even happens in an air conditioned gym. I'm staying well hydrated, I drink plenty of water and I use a camel pack when I'm outside in the sun. I've started adding some water supplement with electrolytes and other stuff from the sports store and I still get light headed. Any suggestions?

"I'm more comfortable with the devil I know than the angel I don't". NOT ANYMORE!


 Pounds lost: 1.0 
 
0
17
34
51
68
Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE General Team Discussion Forum Posts

Topics: Last Post:
new here 3/26/2014 11:21:52 AM
Cholesterol test, etc. 9/27/2013 6:55:01 PM
New Start for a New ME 4/14/2014 12:55:33 PM
Are there any new SparkPeople . How to find them. 3/31/2014 1:53:22 PM
What wheel spin points did U get Today 9/21/2014 5:25:47 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1444x47918961

Review our Community Guidelines